# SDR CALA0600372

- Difficulty date: September 28, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 25,310 hours, 8,091 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15181212
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BEAM AT GALLEY MOUNT CORRODED AT STA 947, RBL 49.25-54. REPAIRED IAW ECRA 5321-01397.
